# SDR DALA2021110806838

- Difficulty date: November 6, 2021
- Submitted: November 8, 2021
- Operation: Air carrier
- Aircraft: N356NW
- Make and model: Airbus A320-212
- Aircraft serial: 818
- Aircraft time: 69,099 hours, 31,789 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Flap
- Condition: Debonded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3256 DEBONDED OB FLAP AFT EDGE LOWER SKIN ON LH WING. CORRECTIVE ACTION: R/R OB FLAP ON L/H WING PER DELTA WORK CARD 2750-1020-LT. OK FOR SERVICE. (2009198)
